| Model Number |
0998-00-3013-68 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 initial reporter: (b)(6).Due to characterization limit e1 event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cardiosave cs100 had distorted screen image issue while device was in during initial testing.There was no patient involved.
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: h6 (medical device ¿ problem code).
Additional Manufacturer Narrative
Updated fields: b4, d9, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusion), h11 a getinge field service engineer (fse) stated that display and connections were checked, and the problem was resolved.Several functional tests were performed.The equipment was operational.
Event or Problem Description
N/a.